# SDR SWAA2024062587154

- Difficulty date: May 18, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOWER FLOOR STRUCTURE LOCATED BS 847 TO BS 867 AND LBL 21 AT PASSENGER CABIN 2024-335784<[01] REPLACED WEB LOWER FLOOR STRUCTURE LOCATED BS 847 TO BS 867 AND LBL 21 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] REPLACED WEB LOWER FLOOR STRUCTURE LOCATED BS 847 TO BS 867 AND LBL 21 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9
